# SDR DALA2017020701017

- Difficulty date: February 2, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,281 hours, 27,743 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE PRESSURE GAUGE IS MIGRATED BELOW VIEW.  REPLACED SLIDE IAW AMDS.
